Local topology in deformation spaces of hyperbolic 3-manifolds II

  • Jeffrey F. Brock

    Yale University, New Haven, USA
  • Kenneth Bromberg

    University of Utah, Salt Lake City, USA
  • Richard D. Canary

    University of Michigan, Ann Arbor, USA
  • Cyril Lecuire

    Université Paul Sabatier, Toulouse, France
  • Yair N. Minsky

    Yale University, New Haven, USA
Local topology in deformation spaces of hyperbolic 3-manifolds II cover
Download PDF

A subscription is required to access this article.

Abstract

We prove that the deformation space AH(M)AH(M) of marked hyperbolic 3-manifolds homotopy equivalent to a fixed compact 3-manifold MM with incompressible boundary is locally connected at quasiconformally rigid points.

Cite this article

Jeffrey F. Brock, Kenneth Bromberg, Richard D. Canary, Cyril Lecuire, Yair N. Minsky, Local topology in deformation spaces of hyperbolic 3-manifolds II. Groups Geom. Dyn. 13 (2019), no. 3, pp. 767–793

DOI 10.4171/GGD/504